Differential and Integral Equations

Asymptotic profile of solutions of conservation laws with source

Carlo Sinestrari

Full-text: Open access

Abstract

We study the properties of the solutions of scalar conservation laws with a source term, assuming that the flux is convex and that the initial value has compact support. We show that their asymptotic profile consists in a number of rarefaction waves divided by regions where the solutions oscillate around an unstable zero of the source term.

Article information

Source
Differential Integral Equations, Volume 9, Number 3 (1996), 499-525.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969968

Mathematical Reviews number (MathSciNet)
MR1371704

Zentralblatt MATH identifier
0851.35090

Subjects
Primary: 35L65: Conservation laws
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Sinestrari, Carlo. Asymptotic profile of solutions of conservation laws with source. Differential Integral Equations 9 (1996), no. 3, 499--525. https://projecteuclid.org/euclid.die/1367969968


Export citation